# SDR VNAA2011032200015

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 17,120 hours, 16,910 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 4962
- Condition: Damaged
- Location: Galley
- Part time: 6,256 hours, 6,606 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODD FUMES AND SMELL FROM COFFEEMAKER IN FLIGHT.  AT CLT, MAINTENANCE INSPECTED, FOUND BENT AND MELTED PIN ON COFFEEMAKER CONNECTOR, REMOVED AND REPLACED COFFEEMAKER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
